# SDR HALA2012031100115

- Difficulty date: March 11, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 22,483 hours, 25,180 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE - LT ELEVATOR LOW T/E SKIN IS BURNED ALL THE WAY THROUGH.   REPAIRED IAW HALM105 FILE NR 490047 INTERIM REPAIR.  PERMANENT REPAIR AT NEXT C-CHECK IAW DPM P447314.
